# SDR R61A2020111800773

- Difficulty date: October 30, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 43,976 hours, 27,511 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003335001
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND CORRISION ON SHEAR CLIP FWD CARGO COMPARTMENT FR 17 BETWEEN STR 27-28R.  AAR MX REPLACED SHEAR CLIP (PN 170-03335-001) FWD CARGO COMPARTMENT FR 17 BETWEEN STR 27-28R, IAW EMB SRM 51-41-01, SRM 51-43-03.  FOR DETAILS OF WORK PERFORMED SEE AAR NRC NR 4500797-1000-0073.  A/C REMAINS IN YQG FOR COMPLETION.
